# SDR HEEA084641

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,555 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 7089
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER WILL NOT COME ON.  LOWER CHASSIS CORRODED. CLEANED CORROSION FROM UNIT.  REPLACED Q104, Q501, Q502 TRANSISTORS, REPLACED 3 EACH WASHERS AND 3 EACH INSULATORS.  BENCH CHECK GOOD.
